SciELO - Scientific Electronic Library Online

 
vol.136 número1Acidosis láctica severa asociada a infusión de propofol: Caso clínicoEstado actual de las especialidades médicas en Chile: realidad en el sistema público no municipalizado índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Revista

Articulo

Indicadores

Links relacionados

Compartir


Revista médica de Chile

versión impresa ISSN 0034-9887

Resumen

HERNANDEZ CH, Marta et al. Reversible posterior leukoencephalopathy syndrome in patients with immunosupressive treatment: Report of four cases. Rev. méd. Chile [online]. 2008, vol.136, n.1, pp.93-98. ISSN 0034-9887.  http://dx.doi.org/10.4067/S0034-98872008000100012.

Reversible posterior leukoencephalopathy syndrome (PLS) is characterized by headache, clouding of sensorium, visual disturbances and seizures. It is associated to hypertension, renal disease or immunosuppressive therapy. We report three males, aged 9, 12 and 16 years and one female, aged 5 years wih PLS associated to immunosuppressive therapy. All had seizures and three had headache and clouding of sensorium. One case was associated to an hypertensive emergency, one to liver failure and one to high tacrolimus levels. Magnetic resonance imaging showed lesions in the white matter in two patients and in the gray matter in the other two. The lapse between the start of immunosuppressive treatment and neurological symptoms ranged from 4 days to 6 months. All received antiepileptic drugs and immunosuppresive therapy was changed or decreased, with complete clinical recovery (Rev Méd Chile 2008, 136: 93-8)

Palabras clave : Immunosupression; Posterior leukoencephalopathy syndrome; Tacrolimus.

        · texto en Español     · Español ( pdf )

 

Creative Commons License Todo el contenido de esta revista, excepto dónde está identificado, está bajo una Licencia Creative Commons